Ask an expert
Question

13 Dec 2004

Exefor
Thank you for the advice. I have decided to see the Shrink next week to discuss coming off my meds and taking an alternative antidepressant.

The idea is go start coming off the meds as soon as the festive season is over and new year festivaties are over. If ......I do
experience some very unwanted withdrawal symptoms from the Exefor I will at least have spent a pleasant Christmas even if I am working straight through the holiday season.

I have had major problems with Major Neuroleptics and Dopamine Antagonists with some extreme side effects but I
cannot continue taking exefor with the side effects I am experiencing for much longer.

The guy i see is excellent and I trust his advice, but don't worry
I tend to ask a lot of questions regarding any meds I am advised to use.
Answer 556 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Sounds like a sensible plan --- and see what your Shrink thinks. And let us know how this plan works out !
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18604 votes
Vote